Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS
   
Mobile Device Pairing
Green Open Access
Journal of the American Mathematical Society
Journal of the American Mathematical Society
ISSN 1088-6834(online) ISSN 0894-0347(print)

Contents of Volume 17, Number 2

All articles in this issue are freely accessible.
View front matter and back matter from the print issue of this journal View front and back matter from the print issue
On Neumann eigenfunctions in lip domains
Rami Atar and Krzysztof Burdzy.
J. Amer. Math. Soc. 17 (2004), 243-265
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 2051611
Foliations in moduli spaces of abelian varieties
Frans Oort.
J. Amer. Math. Soc. 17 (2004), 267-296
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 2051612
Almost optimal local well-posedness for the (3+1)-dimensional Maxwell–Klein–Gordon equations
Matei Machedon and Jacob Sterbenz.
J. Amer. Math. Soc. 17 (2004), 297-359
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 2051613
Plurisubharmonic domination
László Lempert.
J. Amer. Math. Soc. 17 (2004), 361-372
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 2051614
Isoperimetric inequalities in crystallography
Antonio Ros.
J. Amer. Math. Soc. 17 (2004), 373-388
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 2051615
Conformally invariant powers of the Laplacian — A complete nonexistence theorem
A. Rod Gover and Kengo Hirachi.
J. Amer. Math. Soc. 17 (2004), 389-405
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 2051616
Ideal membership in polynomial rings over the integers
Matthias Aschenbrenner.
J. Amer. Math. Soc. 17 (2004), 407-441
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 2051617
Geometric control in the presence of a black box
Nicolas Burq and Maciej Zworski.
J. Amer. Math. Soc. 17 (2004), 443-471
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 2051618
On the size of $k$-fold sum and product sets of integers
Jean Bourgain and Mei-Chu Chang.
J. Amer. Math. Soc. 17 (2004), 473-497
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 2051619